# SDR SWIA2020090152133

- Difficulty date: July 9, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Spherical Bearin
- Part number: 27295107
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RH AILERON PCU LINKS AND REPLACE THE SPHERICAL BALLS (IAW CMM 27-14-01) THEN REINSTALL THE LINKS (IAW AMM)   (C-CHECK) RO 8/28/2020    REMOVED R/H AILERON INBOARD AND OUTBOARD PCU OUTPUT LINK SPHERICAL BEARINGS. REF. CRJ 200 CMM. REPLACED R/H AILERON INBOARD AND OUTBOARD PCU OUTPUT LINK SPHERICAL BEARINGS. REF. CRJ 200 CMM  AND CRJ 200 AMM. PERFORMED AN OPERATIONAL TEST OF THE AILERON CONTROL SYSTEM. REF. CRJ 200 AMM. ALL CHECKS GOOD. TASK CARD COMPLIED WITH
